Phase transitions for uniformly expanding maps

Yakov Pesin, Ke Zhang

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Given a uniformly expanding map of two intervals we describe a large class of potentials admitting unique equilibrium measures. This class includes all Hölder continuous potentials but goes far beyond them. We also construct a family of continuous but not Hölder continuous potentials for which we observe phase transitions. This provides a version of the example in (9) for uniformly expanding maps.

Original languageEnglish (US)
Pages (from-to)1095-1110
Number of pages16
JournalJournal of Statistical Physics
Volume122
Issue number6
DOIs
StatePublished - Mar 1 2006

Fingerprint

Expanding Maps
Phase Transition
Equilibrium Measure
intervals
Interval
Class

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Pesin, Yakov ; Zhang, Ke. / Phase transitions for uniformly expanding maps. In: Journal of Statistical Physics. 2006 ; Vol. 122, No. 6. pp. 1095-1110.
@article{ce236ada5581470683fa5efc1ac466e6,
title = "Phase transitions for uniformly expanding maps",
abstract = "Given a uniformly expanding map of two intervals we describe a large class of potentials admitting unique equilibrium measures. This class includes all H{\"o}lder continuous potentials but goes far beyond them. We also construct a family of continuous but not H{\"o}lder continuous potentials for which we observe phase transitions. This provides a version of the example in (9) for uniformly expanding maps.",
author = "Yakov Pesin and Ke Zhang",
year = "2006",
month = "3",
day = "1",
doi = "10.1007/s10955-005-9005-7",
language = "English (US)",
volume = "122",
pages = "1095--1110",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "6",

}

Phase transitions for uniformly expanding maps. / Pesin, Yakov; Zhang, Ke.

In: Journal of Statistical Physics, Vol. 122, No. 6, 01.03.2006, p. 1095-1110.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Phase transitions for uniformly expanding maps

AU - Pesin, Yakov

AU - Zhang, Ke

PY - 2006/3/1

Y1 - 2006/3/1

N2 - Given a uniformly expanding map of two intervals we describe a large class of potentials admitting unique equilibrium measures. This class includes all Hölder continuous potentials but goes far beyond them. We also construct a family of continuous but not Hölder continuous potentials for which we observe phase transitions. This provides a version of the example in (9) for uniformly expanding maps.

AB - Given a uniformly expanding map of two intervals we describe a large class of potentials admitting unique equilibrium measures. This class includes all Hölder continuous potentials but goes far beyond them. We also construct a family of continuous but not Hölder continuous potentials for which we observe phase transitions. This provides a version of the example in (9) for uniformly expanding maps.

UR - http://www.scopus.com/inward/record.url?scp=33645740614&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645740614&partnerID=8YFLogxK

U2 - 10.1007/s10955-005-9005-7

DO - 10.1007/s10955-005-9005-7

M3 - Article

AN - SCOPUS:33645740614

VL - 122

SP - 1095

EP - 1110

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 6

ER -